# SDR 2007UALA03625

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 46,820 hours, 5,666 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Faulty
- Location: Apu Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU BATTERY DOES NOT SHOW ANY CHARGING AFTER STANDBY POWER CHECK.   10-11-07   REPLACED BATTERY CHARGER.  SYSTEM SHOWS CHARGING ABILITY.  AIRCRAFT OK FOR SERVICE.
